Coping

Home/Tag: Coping

Fatigue Reduction: Moving Towards a Better Future

As one of the most common side-effects of Gleevec, Sutent and Stivarga, fatigue is a condition that many GIST survivors are intimately acquainted with. The National Comprehensive Cancer Network defines cancer-related fatigue as “a [...]

By |2019-07-03T11:09:18-04:00April 7th, 2015|News, Side Effects|

Strategies to rapidly identify and validate new therapies for GIST

By Dr. Anette Duensing, University of Pittsburgh Cancer Institute, and Dr. Maria Debiec-Rychter, KU Leuven, Belgium, LRG Research Team Dr. Maria Debiec-Rychter Dr. Anette Duensing Although most GISTs initially respond well [...]

By |2019-09-20T12:36:26-04:00October 24th, 2014|Drug Treatment, News, Research|

Altered Taste Syndrome – Tips for Enjoying Food while Fighting GIST

There are a number of side effects caused by GIST medications. Altered taste syndrome is a common and annoying side effect for many GIST patients. Gleevec and Sutent have a bitter taste associated with them, like [...]

By |2019-07-03T11:05:37-04:00April 11th, 2014|News, Side Effects|
Go to Top